Maintain Body Condition After Being HIV Positive And Have Not Yet Started ARV Therapy?
Hello, doctor. I am an Indonesian student living in Thailand. About two weeks ago I was tested positive for HIV. I deliberately did the test because the doctor here suggested it when I came to the hospital because of Bell’s Palsy. Then a week ago I decided to come to the AIDS center in Bangkok to consult my condition. They then took my blood for testing before I could get ARV therapy. The counselor in Bangkok stated that they had many patients so that I could only see the doctor at the clinic and get the prescription on November 30th. Now, there are about 25 days before I can start therapy. My Bell’s palsy began to improve, but I began to experience severe stomach pain. I don’t know if it was because I was too stressed, which triggered stomach acid or other reasons. Honestly I am worried, and to come directly to the hospital (private) that can quickly provide ARVs, the cost is also not small. Any suggestions for maintaining the condition of my body during this break? Or what should I do? R nThank you.
Good morning, thanks for asking at HealthReplies.com. Stomach pain is a symptom that has a very broad possibility of disease, and is not specific to a certain condition. Abdominal pain can be due to disorders of the digestive system, such as infections, sores, increased stomach acid, can also be due to inflammation of the liver, gallstones, inflammation of the gall, kidney stones, urinary tract infections, menstrual pain in women, twisting of the testes in men, and many more. Other symptoms are needed to really know where the stomach pain is coming from.
In your case, if you have HIV, which is a disease that attacks the body's immunity, all possible infections can occur. It could also be due to increased stomach acid because you are anxious or stressed, and it could also be due to the influence of psychological stress that your body means in the form of an upset stomach. We cannot confirm this without checking and evaluating you directly.
What is clear, ARV therapy must be started because of instructions from the doctor. If you are looking for other health care facilities that can provide a doctor to treat you, no problem, but do not because you are worried that you will not be immediately given ARVs, and you suspect that this great abdominal pain is a direct cause of HIV, then you buy your own ARVs and start self-medication without the doctor's media. This can actually worsen your condition going forward.
Therefore, while you wait for proper treatment, calm yourself. In the past, getting HIV was almost the same as a death sentence, but with advances in technology now, people with HIV can live much longer and can enjoy everyday life like people in general. Then avoid things that can aggravate your stomach pain, such as spicy, sour, oily foods, coffee, tea, late eating, eating too fast, excess weight or obesity, and eating too much at one time. Drink plenty of warm water, and consult a doctor. So, hopefully answering your question.